# SDR SIMA20140805001

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,023 hours, 32,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 OVERHEAD AISLE EMER LIGHT INOPERATIVE.  R & R ROW 7 OVERHEAD AISLE EMER LIGHT IAW MM 33-50-08-000-801-A & 33-50-08-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
